Book Cover
E-journal

Uniform Title Journal of the Society for Industrial and Applied Mathematics. Series A, On control (Online)
Title Journal of the Society for Industrial and Applied Mathematics. Series A, On control
Published [Philadelphia, PA] : SIAM, 1962-1966
Began with: Vol. 1, no. 1 (1962); ceased with: Vol. 3, no. 3 (1965)
Online access available from:
ProQuest Central    01 Jan. 1962 - 31 Dec. 1965
View Resource Record  
SciTech Premium Collection    01 Jan. 1962 - 31 Dec. 1965
View Resource Record  

Copies

Description Online resource
Later Title SIAM journal on control (Online)
Notes Mode of access: World Wide Web
Description based on: Vol. 1, no. 1 (1962); title from issue table of contents ( SIAM's Online Journal Archive home page, viewed Mar. 3, 2005)
Last issue consulted: Vol. 3, no. 3 (1965) (SIAM website, viewed June 20, 2012)
Subject Control theory -- Periodicals
Form Electronic journal
Author Society for Industrial and Applied Mathematics
LC no. 2012201569
ISSN 2168-359X
0887-4603
ABBREV TI J. Soc. Ind. Appl. Math., A, On control (Online)
OTHER TI Journal of the Society for Industrial and Applied Mathematics. Series A, On control (Online)
Other Titles Issues for 1964-1965 have title: Journal of the Society for Industrial and Applied Mathematics. Series A, Control
J. SIAM control
On control
Control